| Model Number |
7311 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported that she performed blood glucose testing and obtained readings of lo (indicative of a reading below 10 mg/dl) at 7:32 a.M.And 237 mg/dl at 8:20 a.M.With the contour next ez meter.The meter automatically marked them as control tests, and so the readings will be displayed as control results when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour next test strips from lot # 3fheg02b using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly marked as blood results in the meter's memory.